PDA

View Full Version : Lithium



Stevie
10-23-2006, 11:33 AM
hi there all. some of you might know me from the chat room. my name is stevie (35) from belfast ireland and i suffer from severe anxiety and depression.

I am currently on anti d medication with limited success. i saw my shrink last week who suggested that i should consider taking lithium to help boost my anti d medication. i am not bi polar but uni polar.

Do any of you out there have any experience of this medication. i am not sure what to do and would like to learn more about this medication so i can make an informed decision.

many thanks for your time


best wishes

Stevie

petal
10-23-2006, 02:23 PM
Dear Stevie

I've not taken lithium myself but know others who have and a side effect is that you put on weight. I thought I'd mention this as the weight I've seen people put on who are on lithium is quite significant. It might be worthwhile asking your psychiatrist about this side effect if it concerns you.

I don't think lithium was ever suggested for me. I have problems with the same issues as you.

Wishing you all the best
Petal http://www.clicksmilies.com/s0105/natur/nature-smiley-006.gif

beverley
10-24-2006, 08:58 AM
:D
hi stevie
i have never been on lithium but i do know you have to have regular blood tests while you are on it
couldnt you get appointment at docs just to discuss this medication
you could write down all your queries before you get there that way when you get home you wont sit there thinking "now why didnt i ask that?"
hope it all goes ok stevie and see you in chat soon
bev
xxxx

Stevie
10-24-2006, 12:28 PM
thank you petal and bev for takin the time to reply 2 my post.

thank you both for your advise.

hope 2 c u both soon in chat.


best wishes

stevie

dino
10-27-2006, 09:42 AM
DEAR STEVIE
MA VERY OWN IRISH RONAN http://bestsmileys.com/music2/2.gifLOL,SORRY A NEVER GOT BACK TO YE SOONER I'VE BEEN FEELING LIKE SHITE ASWELL

I PERSONALLY HAVENNA TAKEN LITHIUM STEVIE BUT LIKE BEV AND PETAL SAID WHAT YE SHOULD DO IS GO BACK TO YOUR DOCTOR AND ASK HIM ABOOT ALL THE SIDE EFFECTS BEFORE TAKING IThttp://bestsmileys.com/medical/3.gif

I WISH YE ALL THE BEST STEVIE I REALLY DO YOUR A DARLING AND BY THE WAY HURRY UP AND GET UR ARSE BACK IN CHAT I'M MISSING YOUR LOVELY IRISH CHARM http://bestsmileys.com/talking/13.gif

LOVE DIANE (dino)
xxxxxxxxxxxxxxx


http://bestsmileys.com/kissing2/9.gif

Jess
11-07-2006, 09:46 AM
Lithium makes my uncle narcaleptic and he falls asleep at random times. Of course, he has a combination of anti-d meds and that might contribute to it. without them he justs sits starting at the wall in a semi-catatonic state.

BTW - HAPPY B_ DAY!!!!